RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 5, Pages 797–800 (Mi mz655)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

To the Thue–Siegel–Roth Theorem

S. P. Strunkov

Moscow Engineering Physics Institute (State University)

DOI: https://doi.org/10.4213/mzm655

Full text: PDF file (212 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:5, 730–732

Bibliographic databases:

Received: 17.10.2001

Citation: S. P. Strunkov, “To the Thue–Siegel–Roth Theorem”, Mat. Zametki, 71:5 (2002), 797–800; Math. Notes, 71:5 (2002), 730–732

Citation in format AMSBIB
\Bibitem{Str02}
\by S.~P.~Strunkov
\paper To the Thue--Siegel--Roth Theorem
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 5
\pages 797--800
\mathnet{http://mi.mathnet.ru/mz655}
\crossref{https://doi.org/10.4213/mzm655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1936846}
\zmath{https://zbmath.org/?q=an:1044.11064}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 5
\pages 730--732
\crossref{https://doi.org/10.1023/A:1015856409290}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176477200017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513936}


Linking options:
  • http://mi.mathnet.ru/eng/mz655
  • https://doi.org/10.4213/mzm655
  • http://mi.mathnet.ru/eng/mz/v71/i5/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wei B., “Exponential Sums Twisted By Fourier Coefficients of Automorphic Cusp Forms For $\mathrm{SL}(2, \mathbb Z)$”, Int. J. Number Theory, 11:1 (2015), 39–49  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:264
    Full text:151
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020